# SDR AALA981188

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3350 · Emergency Lighting
- Part: Contacts
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIR STAIR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CONTACTS ON BATTERY PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
